Optical solitons of a cubic-quartic nonlinear Schrodinger equation with parabolic law nonlinearity in optical metamaterials


Das S. E., Ozisik M., Bayram M., Secer A., Albayrak P.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.20, no.21, pp.101142, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 21
  • Publication Date: 2023
  • Doi Number: 10.1142/s0219887823502353
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.101142
  • Yıldız Technical University Affiliated: Yes